# SDR SWIA200819178

- Difficulty date: January 28, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 17,974 hours, 23,785 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3730 - PILOTS FRONT WINDSHIELD IS CRACKED.  REPLACED LEFT WINDSHIELD IAW 56-10-01, PN: NP-151311-1, SN OFF: 00213H4417.
